# SDR DL72S951553

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Worn
- Location: Rt Aileron
- Component: 652176634
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND RT WING O/B AILERON WITH LOOSE FASTENERS ON LOWER SKIN.  REPAIRED PER SRM 57-51-00.
